×

Found 7 Documents (Results 1–7)

100
MathJax

Markov chains and stochastic stability. Prologue by Peter W. Glynn. 2nd ed. (English) Zbl 1165.60001

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-0-521-73182-9/pbk; 978-0-511-62663-0/ebook). xviii, 594 p. (2009).
PDF BibTeX XML Cite
Full Text: DOI

Ergodic properties of Markov processes. (English) Zbl 1126.60057

Attal, StĂ©phane (ed.) et al., Open quantum systems II. The Markovian approach. Lecture notes of the summer school, Grenoble, France, June 16th – July 4th 2003. Berlin: Springer (ISBN 3-540-30992-6/pbk). Lecture Notes in Mathematics 1881, 1-39 (2006).
PDF BibTeX XML Cite
Full Text: DOI Link

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software